Farzi, Javad. (1392). A High Order Approximation of the Two Dimensional Acoustic Wave Equation with Discontinuous Coefficients. نشریه جغرافیا و برنامه ریزی, 1(1), 1-15.
Javad Farzi. "A High Order Approximation of the Two Dimensional Acoustic Wave Equation with Discontinuous Coefficients". نشریه جغرافیا و برنامه ریزی, 1, 1, 1392, 1-15.
Farzi, Javad. (1392). 'A High Order Approximation of the Two Dimensional Acoustic Wave Equation with Discontinuous Coefficients', نشریه جغرافیا و برنامه ریزی, 1(1), pp. 1-15.
Farzi, Javad. A High Order Approximation of the Two Dimensional Acoustic Wave Equation with Discontinuous Coefficients. نشریه جغرافیا و برنامه ریزی, 1392; 1(1): 1-15.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.